Vol. 87, No. 1, 1980

Recent Issues
Vol. 307: 1  2
Vol. 306: 1  2
Vol. 305: 1  2
Vol. 304: 1  2
Vol. 303: 1  2
Vol. 302: 1  2
Vol. 301: 1  2
Vol. 300: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Editorial Board
Subscriptions
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Author Index
To Appear
 
Other MSP Journals
A characterization of LC-nonremovable ideals in commutative Banach algebras

Wieslaw Zelazko

Vol. 87 (1980), No. 1, 241–248
Abstract

Let A be a commutative Banach algebra with an identity e. Our main result states that an ideal I A is contained in a proper ideal IB of B for every locally convex extension B of A if and only if the ideal I consists of joint topological divisors of zero.

Mathematical Subject Classification 2000
Primary: 46J20
Milestones
Received: 12 July 1979
Published: 1 March 1980
Authors
Wieslaw Zelazko